# SDR SIMA20131112010

- Difficulty date: November 12, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 12038328001
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND COCKPIT UNDERFLOOR HATCH HAS A CRACK BETWEEN THE TWO SCREWS OF THE EYELIT BRACKET.   REPAIRED HATCH IAW ERS-EM-5200-009.
